# SDR HDNA20170323016

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N911XA
- Make and model: Urocop EC135T1
- Aircraft serial: 0132
- Aircraft time: 10,360 hours
- Engine: Tmeca ARRIUS2B1
- Engine time: 9,686 hours, 8,399 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW HEARD A POP WITH SMALL YAW MOVEMENT.  ENGINE CHIP INDICATION. UPON INSPECTION AFTER LANDING FOUND MULTIPLE METAL PARTICLES ON ENGINE CHIP DETECTORS. OIL LEAKING THROUGH TURBINE WHEEL AND OUT EXHAUST CAUSING SMOKE.
